# SDR FDEA201204021232

- Difficulty date: April 2, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3710
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DELAMINATED.  REPAIRED WITH A BONDED FILLER AND DOUBLER IAW SRM 51-70-10. MAJOR REPAIR
